# SDR SWAA2024071690381

- Difficulty date: May 27, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER LUG FITTING LOCATED AFT FACE POSITION RT HORIZONTAL STABILIZER 2024-345586<[01] FOR REPAIR OF LUG FITTING LOCATED AFT FACE POSITION LT HORIZONTAL STABILIZER SEE FAULT TTG8000TL5VX.;[02] CORRECTED CORRECTIVE ACTIONS 1. FOR REPAIR OF LUG FITTING LOCATED AFT FACE POSITION RT HORIZONTAL STABILIZER SEE FAULT TTG8000TL5VX.;[03] CORRECTED CORRECTIVE ACTIONS 2. FOR REPAIR OF LUG FITTING LOCATED AFT FACE POSITION RT HORIZONTAL STABILIZER SEE FAULT TTG8000TL5VX; EA 24-155-01561.;[04] FOR REPAIR OF LUG FITTING LOCATED AFT FACE POSITION RT HORIZONTAL STABILIZER SEE FAULT TTG8000TL5VX; EA 24-155-01561.
